Alert archive / Kentucky / Flash Flood Warnings in 2017

Flash Flood Warning 57, NWS Wilmington, OH

June 23, 20174 counties in Kentucky; Adams County, Ohio

NWS Wilmington, OH issued this flash flood warning at Jun 23, 2017, 7:12 PM EDT for 4 counties in Kentucky; Adams County, Ohio. It was in force for 5 hr. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 23, 2017, 7:12 PM EDT (23:12 UTC)
Expired
Jun 24, 2017, 12:15 AM EDT
In force
5 hr
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Flood severity
None

Counties Bracken County, KY, Lewis County, KY, Mason County, KY, Robertson County, KY, Adams County, OH

The radar

The Cincinnati radar (KILN), 100 km from the middle of the area, began a volume at 23:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 23, 7:15 PM EDTHEAVY RAIN 1.694 Ese Tollesboro, KYRAIN OCCURRED IN LAST HALF AN HOUR.
Jun 23, 8:42 PM EDTHEAVY RAIN 3.144 Ese Tollesboro, KYSTORM TOTAL THROUGH 842 PM.
Jun 23, 8:52 PM EDTFLASH FLOODTollesboro, KYWATER REPORTED RUSHING OVER A SMALL ROAD.
Jun 23, 8:52 PM EDTHEAVY RAIN 3Tollesboro, KYTOTAL RAINFALL SINCE 6 PM EDT.
Jun 23, 9:34 PM EDTFLASH FLOOD3 E Tollesboro, KYHIGH WATER REPORTED FLOWING OVER RIBOLT-EPWORTH ROAD IN MULTIPLE LOCATIONS.
Jun 23, 10:15 PM EDTHEAVY RAIN 1.35Kymeso Maysville 3sw, KY
Jun 23, 10:15 PM EDTHEAVY RAIN 2.16Kymeso Vanceburg 6w, KY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 100 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 11.2 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2017-06-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 654 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2017-06-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 180 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
654 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
531 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
180 m²/s²
0-3 km storm-relative helicity
184 m²/s²
Significant tornado parameter
0.4
Supercell composite
2.6

Open this sounding in Storm Lab

The text

As transmitted.

332 
WGUS51 KILN 232312
FFWILN
KYC023-135-161-201-OHC001-240215-
/O.NEW.KILN.FF.W.0057.170623T2312Z-170624T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Wilmington OH
712 PM EDT FRI JUN 23 2017

The National Weather Service in Wilmington has issued a

* Flash Flood Warning for...
  Mason County in northern Kentucky...
  Robertson County in northern Kentucky...
  Western Lewis County in northeastern Kentucky...
  Southern Bracken County in northern Kentucky...
  Southern Adams County in southwestern Ohio...

* Until 1015 PM EDT.

* At 710 PM EDT, radar indicated that heavy rain had fallen across 
  the warned area. One to two inches of rain have already fallen. 
  Heavy rain continues to fall with another one to two inches 
  possible. Runoff from this excessive rainfall will cause flash 
  flooding to occur.

* Some locations that will experience flooding include...
  Santa Fe, Milford, Hittville, Kentontown, Mount Olivet, Maysville, 
  Washington, Manchester, Aberdeen, Vanceburg, Lewisburg, 
  Tollesboro, Rome, Sardis, Concord, Blue Licks Battlefield, 
  Trinity, Murphysville, Burika, Alhambra, Stonewall and Mays Lick.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to higher ground now. Act quickly to protect your life.

To report flash flooding, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 3843 8358 3848 8359 3852 8363 3846 8386
      3849 8393 3842 8400 3843 8400 3848 8417
      3850 8418 3856 8416 3855 8421 3860 8420
      3866 8377 3864 8371 3867 8370 3873 8327
      3857 8327 3839 8341 3838 8345

$$

Hatzos
2 follow-up statements
744 
WGUS51 KILN 240159
FFWILN
KYC135-161-OHC001-240415-
/O.EXT.KILN.FF.W.0057.000000T0000Z-170624T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Wilmington OH
959 PM EDT FRI JUN 23 2017

The National Weather Service in Wilmington has extended the

* Flash Flood Warning for...
  Mason County in northern Kentucky...
  Western Lewis County in northeastern Kentucky...
  Southern Adams County in southwestern Ohio...

* Until 1215 AM EDT.

* At 959 PM EDT, flooding continued through the warned area, as a 
  result of heavy rainfall from earlier in the day.

* Some locations that will experience flooding include...
  Maysville, Washington, Manchester, Aberdeen, Vanceburg, Lewisburg,
  Tollesboro, Rome, Sardis, Concord, Trinity, Murphysville, Mays
  Lick, Kinniconick, Rectorville, Epworth, Ribolt, Peed, Charters and
  Petersville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to higher ground now. Act quickly to protect your life.

To report flash flooding, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 3840 8348 3840 8350 3841 8351 3843 8358
      3848 8359 3852 8363 3851 8370 3846 8386
      3850 8394 3854 8396 3858 8397 3859 8399
      3863 8397 3866 8377 3864 8371 3867 8370
      3873 8327 3857 8327 3839 8341 3838 8345

$$

Hatzos
081 
WGUS71 KILN 240159
FFSILN

Flash Flood Statement
National Weather Service Wilmington OH
959 PM EDT FRI JUN 23 2017

KYC023-201-240207-
/O.CAN.KILN.FF.W.0057.000000T0000Z-170624T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Robertson KY-Bracken KY-
959 PM EDT FRI JUN 23 2017

...THE FLASH FLOOD WARNING FOR ROBERTSON AND SOUTHERN BRACKEN
COUNTIES IS CANCELLED...

The heavy rain has ended and flooding is no longer expected to pose a
threat.

Please report previous flash flooding to the National Weather Service
by going to our website at weather.gov/iln and submitting your report
via social media.

LAT...LON 3840 8348 3840 8350 3841 8351 3843 8358
      3848 8359 3852 8363 3851 8370 3846 8386
      3850 8394 3854 8396 3858 8397 3859 8399
      3863 8397 3866 8377 3864 8371 3867 8370
      3873 8327 3857 8327 3839 8341 3838 8345

$$

KYC135-161-OHC001-240215-
/O.CON.KILN.FF.W.0057.000000T0000Z-170624T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Mason KY-Lewis KY-Adams OH-
959 PM EDT FRI JUN 23 2017

...THE FLASH FLOOD WARNING FOR MASON...WESTERN LEWIS AND SOUTHERN
ADAMS COUNTIES REMAINS IN EFFECT Until 1015 PM EDT...

At 957 PM EDT, flooding continued through the warned area, as a 
result of heavy rainfall from earlier in the day. Local law 
enforcement officials in several counties continue to report road 
closures and high water.

Some locations that will experience flooding include...
Maysville, Washington, Manchester, Aberdeen, Vanceburg, Lewisburg,
Tollesboro, Rome, Sardis, Concord, Trinity, Murphysville, Mays Lick,
Kinniconick, Rectorville, Epworth, Ribolt, Peed, Charters and
Petersville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to higher ground now. Act quickly to protect your life. 

To report flash flooding, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 3840 8348 3840 8350 3841 8351 3843 8358
      3848 8359 3852 8363 3851 8370 3846 8386
      3850 8394 3854 8396 3858 8397 3859 8399
      3863 8397 3866 8377 3864 8371 3867 8370
      3873 8327 3857 8327 3839 8341 3838 8345

$$

Hatzos

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this flash flood warning went out at Jun 23, 5:45 PM EDT, 1 hour 27 minutes earlier.

Area forecast discussion, Jun 23, 5:45 PM EDT, 1 hour 27 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
545 PM EDT Fri Jun 23 2017

.SYNOPSIS...
A cold front will drop southeast across the area this evening
and will interact with the moisture from the remnants of
Tropical Storm Cindy. This will produce periods of heavy rain
this afternoon into tonight. Behind the system, temperatures
will drop below normal for the weekend and into early next week.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
Cold front has reached northwest part of CWA, while Tropical
Depression Cindy was centered over southern Kentucky and is
forecast to eject northeast this evening. Latest surface
analysis shows quicker movement and a track that is farther
south than models had suggested.

Showers and thunderstorms are diminishing in coverage from the
northwest as drier air works in. With heavy rain shifting south,
have cancelled the Flash Flood Watch for locations from ILN to
the north border of the CWA. Will continue Flash Flood Watch for
southern counties where moisture transport and convergence are
still favorable.

Severe weather threat has also decreased as rain cooled air
blots out instability, with only southeast counties remaining
in a severe thunderstorm watch for now.

Finally the upper level trough axis will push directly
overhead. As this occurs the cold front will move across the
area late this evening, bringing an end to the flash flood
threat. The surface cold front will then clear the area early
Saturday morning. Right behind the cold front winds will pickup
briefly as strong CAA moves in.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH SATURDAY NIGHT/...
During the day Saturday surface high pressure over the midwest
will slowly nudge into the area with PWATs plummeting from 2.22"
to less than 0.80" by Saturday evening. During the day Saturday
some high res models are indicating some pop up showers possible
but looking at forecast soundings shows that there will likely
not be enough moisture for this. Overall have kept precipitation
out of the forecast for Saturday. High temperatures Saturday
will be in the mid to upper 70s with dewpoints falling off into
the upper 50s.

&&

.LONG TERM /SUNDAY THROUGH FRIDAY/...
Mean mid level trof over the Great Lakes with surface high pressure
nosing into the Ohio Valley this weekend. A few showers or
thunderstorms will be possible across the north during the afternoon
Sunday. Cool temperatures look to be 5 to 10 degrees below normal
with highs on Sunday from the lower 70s north to the upper 70s far
south.

Mean trof becomes more amplified over the area, so a contd threat of
showers or thunderstorms will be continued Monday. Cool temperatures
to continue with Mondays highs expected to be in the lower 70s.

Warm front to develop over the Great Lakes with southerly flow
increasing. Temperatures will continue to moderate with highs
Thursday in the lower and middle 80s.

The ECMWF and Canadian solns bringing a progressive system through
the Great Lakes Thursday, while the GFS holds off pcpn.  With an
increase in moisture have allowed for a slight chance of a
thunderstorm but confidence is not high in this chance.

Models solns sharpen up mid level trof over the eastern Great Lakes
which may lead to a few showers or thunderstorms over the
northeastern counties. Rather cool readings to continue Tuesday
with highs generally in the mid 70s.

Surface high pressure slide east with southerly low level developing
on its back side at midweek. Expect dry conditions with a warming
trend. Temperatures will be closer to normal with highs on Wednesday
in the lower 80s.

Westerly flow aloft with surface wave tracking through the northern
Great Lakes. This will allow an associated surface front to drop
south into the southern Great Lakes and stall out. Have limited
pops to chance category with the highest pops northwest Thursday. On
the warm side of this system, expect temperatures to reach highs  in
the lower and middle 80s Thursday.

Another progressive wave and associated frontal boundary expected to
approach from the west increasing thunderstorm chances Friday into
Friday night. Model solution strength and timing differences exist
regarding this system. Due to this spread, uncertainty
increases.

&&

.AVIATION /22Z FRIDAY THROUGH WEDNESDAY/...
A band of showers with some embedded thunder are currently
located along a KDAY to KCMH line. A secondary batch of showers
have formed just to the south with coverage expected to continue
into the afternoon. This secondary batch has had a little more
instability to work with and therefore some gusty winds will be
possible. A surface cold front was also currently located in
northwestern Indiana. Tropical Depression Cindy will also
continue to push northeast and bring a second batch of rain
which should be mainly south of the TAF sites.

During the day today most of the TAF sites will be MVFR with
restrictions to VLIFR in heavier cells. Later this evening the
front will slowly sag southeast pushing the rain southeast with
it.

Overnight tonight skies will slowly clear from the northwest as
the cold front pushes through. Guidance is hinting at some
lower visbilities Saturday morning as skies clear, but with
dropping dewpoints have decided to leave this mention out.
Saturday afternoon weak CAA overhead and ~20kt low level jet
will allow for some wind gusts in the TAFs. The GFS and NAM
forecast soundings are indicating around 20kts possible via
momentum transfer.

OUTLOOK...Intermittent MVFR ceilings possible Saturday through
Tuesday.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...Flash Flood Watch until 2 AM EDT Saturday for OHZ073-074-
     077>082-088.
KY...Flash Flood Watch until 2 AM EDT Saturday for KYZ089>100.
IN...Flash Flood Watch until 2 AM EDT Saturday for INZ073>075-080.

&&

SYNOPSIS...Haines
NEAR TERM...Coniglio/Haines
SHORT TERM...Haines
LONG TERM...AR
AVIATION...Haines
Hazardous weather outlook, Jun 23, 3:54 PM EDT, 3 hours 18 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington OH
354 PM EDT Fri Jun 23 2017

INZ050-058-059-066-073>075-080-KYZ089>095-OHZ042>046-051>056-060>062-
070-071-077-242000-
Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio-
Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-Darke-
Shelby-Logan-Union OH-Delaware-Miami-Champaign-Clark-Madison-
Franklin OH-Licking-Preble-Montgomery-Greene-Butler-Warren-Hamilton-
354 PM EDT Fri Jun 23 2017

...FLASH FLOOD WATCH IN EFFECT UNTIL 2 AM EDT SATURDAY...

This Hazardous Weather Outlook is for East Central Indiana,
Southeast Indiana, Northern Kentucky, Central Ohio, Southwest Ohio
and West Central Ohio.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

Additionally, storms this afternoon ahead of the cold front have the
potential to become strong with gusty winds being the main threat.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotters should activate and report significant weather conditions.

KYZ096>100-OHZ063>065-072>074-078>082-088-242000-
Pendleton-Bracken-Robertson-Mason-Lewis-Fayette OH-Pickaway-
Fairfield-Clinton-Ross-Hocking-Clermont-Brown-Highland-Adams-Pike-
Scioto-
354 PM EDT Fri Jun 23 2017

...FLASH FLOOD WATCH IN EFFECT UNTIL 2 AM EDT SATURDAY...

This Hazardous Weather Outlook is for Northeast Kentucky, Northern
Kentucky, Central Ohio and Southwest Ohio.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

In addition to the flood threat, there is a chance of severe
thunderstorms this afternoon. The main threat will be strong
straight line winds, but an isolated tornado can not be rule out.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotters should activate and report significant weather conditions.

OHZ026-034-035-242000-
Hardin-Mercer-Auglaize-
354 PM EDT Fri Jun 23 2017

This Hazardous Weather Outlook is for West Central Ohio.

.DAY ONE...This Afternoon and Tonight.

Periods of heavy rain today could lead to localized flooding.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotters should activate and report significant weather conditions.

In the hours before

Local storm report, Jun 23, 6:18 PM EDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
618 PM EDT FRI JUN 23 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0618 PM     HEAVY RAIN       KCVG CINC N KY APT      39.05N 84.66W
06/23/2017  M2.11 INCH       BOONE              KY   ASOS

&&

HAINES
Local storm report, Jun 23, 6:21 PM EDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
621 PM EDT FRI JUN 23 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1201 PM     HEAVY RAIN       1 S RUSHSYLVANIA        40.45N 83.67W
06/23/2017  E2.00 INCH       LOGAN              OH   PUBLIC

&&

KC
Local storm report, Jun 23, 6:24 PM EDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
624 PM EDT FRI JUN 23 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0618 PM     HEAVY RAIN       KLUK LUNKEN AIRPORT     39.10N 84.42W
06/23/2017  M1.88 INCH       HAMILTON           OH   ASOS

&&

HAINES
Local storm report, Jun 23, 6:26 PM EDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
626 PM EDT FRI JUN 23 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0403 PM     HEAVY RAIN       2 NE BELLEFONTAINE      40.38N 83.74W
06/23/2017  M2.40 INCH       LOGAN              OH   PUBLIC

            STORM TOTAL RAINFALL SINCE 06/22/2017.

&&

KC
Local storm report, Jun 23, 6:27 PM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
627 PM EDT FRI JUN 23 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0627 PM     HEAVY RAIN       KILN WILMINGTON APT     39.43N 83.79W
06/23/2017  M3.00 INCH       CLINTON            OH   ASOS

&&

HAINES
Local storm report, Jun 23, 6:57 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
657 PM EDT FRI JUN 23 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0507 PM     FLASH FLOOD      2 SSW ST. MARTIN        39.19N 83.90W
06/23/2017                   BROWN              OH   LAW ENFORCEMENT

            WATER COMPLETELY COVERING STATE ROUTE 251 JUST NORTH OF
            US ROUTE 50 EAST OF FAYETTEVILLE. A CAR WAS SUBMERGED AND
            THREE INDIVIDUALS WERE RESCUED WITH NO INJURIES.

&&

HATZOS

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 23, 1:47 PM EDTAreal Flood AdvisoryILNBoone118 min
Jun 23, 3:01 PM EDTAreal Flood AdvisoryILNBoone119 min
Jun 23, 3:28 PM EDTFlash Flood WarningILNBoone3 hr
Jun 23, 3:35 PM EDTFlash Flood WarningILNBoone, Campbell, Kenton3 hr
Jun 23, 4:24 PM EDTAreal Flood AdvisoryILNBoone, Campbell, Gallatin, Kenton3 hr
Jun 23, 4:47 PM EDTAreal Flood AdvisoryILNCarroll, Gallatin, Grant, Owen, Pendleton3 hr
Jun 23, 4:57 PM EDTFlash Flood WarningILNBoone, Campbell, Kenton3 hr
Jun 23, 5:11 PM EDTAreal Flood AdvisoryILNBracken, Mason8 hr
Jun 23, 5:20 PM EDTSpecial Weather StatementILNBracken, Mason, Robertson25 min
Jun 23, 5:21 PM EDTFlash Flood WarningILNBracken3 hr
Jun 23, 5:53 PM EDTFlash Flood WarningILNGallatin, Grant, Owen, Pendleton3 hr
Jun 23, 6:03 PM EDTAreal Flood WarningILNBoone, Campbell, Kenton7 hr
Jun 23, 6:10 PM EDTAreal Flood AdvisoryILNBracken, Lewis, Mason, Robertson3 hr
Jun 23, 6:17 PM EDTFlash Flood WarningILNBracken, Lewis, Mason3 hr
Jun 23, 7:26 PM EDTAreal Flood AdvisoryILNBoone, Campbell, Kenton5 hr
Jun 23, 7:49 PM EDTFlash Flood WarningILNLewis3 hr
Jun 23, 9:16 AM EDTAreal Flood AdvisoryILNButler, Montgomery, Preble, Warren119 min
Jun 23, 9:54 AM EDTAreal Flood AdvisoryILNClark, Greene, Madison96 min
Jun 23, 10:07 AM EDTAreal Flood AdvisoryILNDarke83 min
Jun 23, 10:34 AM EDTAreal Flood AdvisoryILNChampaign, Delaware, Hardin, Logan, Miami, Shelby and 1 more3 hr
Jun 23, 10:38 AM EDTAreal Flood AdvisoryILNAuglaize, Darke, Mercer, Shelby2 hr
Jun 23, 11:04 AM EDTFlash Flood WarningILNDelaware, Hardin, Logan, Union3 hr
Jun 23, 11:28 AM EDTSpecial Weather StatementILNMiami, Shelby32 min
Jun 23, 11:36 AM EDTAreal Flood AdvisoryILNDarke, Preble3 hr
Jun 23, 12:25 PM EDTAreal Flood AdvisoryILNChampaign, Clark, Darke, Miami, Montgomery4 hr
Jun 23, 12:43 PM EDTFlash Flood WarningILNDarke, Miami, Montgomery, Preble3 hr
Jun 23, 1:30 PM EDTSpecial Weather StatementILNRoss30 min
Jun 23, 1:38 PM EDTAreal Flood WarningILNHardin, Logan, Union6 hr
Jun 23, 2:02 PM EDTAreal Flood AdvisoryILNClinton, Fayette, Highland, Pickaway, Ross118 min
Jun 23, 2:08 PM EDTSpecial Weather StatementILNFairfield, Hocking, Licking37 min
Jun 23, 2:21 PM EDTAreal Flood WarningILNDarke, Miami16 hr
Jun 23, 3:27 PM EDTFlash Flood WarningILNBrown, Clinton, Fayette, Highland, Ross3 hr
Jun 23, 3:47 PM EDTAreal Flood AdvisoryILNHocking, Pickaway, Pike, Ross118 min
Jun 23, 3:55 PM EDTAreal Flood AdvisoryILNAdams, Brown, Clermont, Highland, Pike, Ross3 hr
Jun 23, 4:31 PM EDTFlash Flood WarningILNHighland, Pike, Ross3 hr

Nearby

Flash Flood Warnings in Kentucky, 2017Flash Flood Warnings in Ohio, 2017Every flash flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.